Benylin Cold & Flu Day and Night Max Strength -16 Capsules

Availability: In stock

Avg Rating :

No rating yet

Availability: In stock

Benylin Cold & Flu Day and Night Max Strength -16 Capsules

Benylin Cold & Flu Day and Night Max Strength -16 CapsulesBenylin Cold & Flu Day and Night Max Strength -16 Capsules
Please note images are for illustration purposes only and may differ from the product(s) you receive
Benylin Cold & Flu Day and Night Max Strength -16 Capsules

Availability: In stock

Avg Rating :

No rating yet

£4.19
OR

Availability: In stock

Benylin Cold & Flu Day and Night Max Strength capsules effectively clear symptoms of colds and flu, easing your aches and pains, reducing temperature and unwanted catarrh.
Read more

This product can only be sold by a registered pharmacy. To allow our pharmacist to ensure it is appropriate for you to use this product we will ask you to complete a short questionnaire after the checkout.  Please note that we are unable to ship restricted products to countries outside the UK.

 

Failure to answer these questions may result in delays with your order.

 

Please note that these items are not suitable for express delivery as they need to be checked by our pharmacist.  

Description

Details

Benylin Cold & Flu Day and Night Max Strength capsules effectively clear colds, relieves your aches and pains, reduces temperature and unwanted catarrh. It works quickly and efficiently so you can get a good nights sleep and get on with your life without any discomfort. Diphenhydramine helps to relieve a runny nose, whilst causing the blood vessels in the nasal and sinus passages to contract and narrow, reducing congestion and the production of excess mucus. Paracetamol helps bring down a fever and provide relief from headaches or bodily aches and pains.

Ingredients

Ingredients

Day tablets (white oblong) Active Ingredients: Paracetamol 500mg and Pseudoephedrine Hydrochloride 60mg. Other Ingredients: Pregelatinised Maize Starch, Povidone, Crospovidone, Stearic Acid, Microcrystalline Cellulose, Croscarmellose Sodium and Magnesium Stearate.

Night tablets (blue round) Active Ingredients: Paracetamol 500mg and Diphenhydramine Hydrochloride 25mg. Other Ingredients: Microcrystalline Cellulose, Maize Starch, Sodium Starch Glycollate, Pregelatinised Maize Starch, Hydroxypropylcellulose, Croscarmellose Sodium, Stearic Acid, Magnesium Stearate and coated with Methylcellulose (Methocel E5), Opaspray M-1F-4315B containing Indigo Carmine (E132), Titanium Dioxide (E171) and Propylene Glycol.

Usage

Usage

Swallow the tablets whole with water. Do not chew.
Adults, the elderly and children 12 years and over: Day: 1 white tablet every 4 to 6 hours, up to 3 times a day (one tablet in the morning at mid-day and in the afternoon).

Night: 1 blue tablet to be taken at night. Do not take more than 3 white tablets a day. Take only 1 tablet at a time and only at the times of day described above. Do not take the night time tablets during the day. Not suitable for children under 12 years If your symptoms persist or worsen contact doctor or pharmacist.

Warnings

Warnings

Do not use Benylin Day and Night Tablets:
If you have very high blood pressure or severe heart disease. If you have ever had a bad reaction to paracetamol or any of the other ingredients. If you are taking any other medicines containing paracetamol or a decongestant. If you are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs). If you are pregnant or breastfeeding. If you are under 12 years old.


Always read instructions and cautions before use.

Delivery & Returns

Standard Delivery

We aim to deliver orders within 3 working days to the shipping address provided by you in your order if the shipping address is in the UK.  For orders being delivered outside mainland UK, this will be longer and we cannot give a guaranteed delivery time due to the differences between carriers. Delivery timescales are estimates only. If you do not receive your order within 14 days of us confirming your order has been sent you must notify us and we will investigate the non-delivery provided. Orders from outside the UK have varied delivery charges, depending on the particular country.  Please note that in some instances you may be required to answer product related questions from our Pharmacist as part of the checkout process.  Failiure to answer these will cause delays.  Please allow extra time for Pharmacy approved products.

Delivery charges for orders outside the UK will vary.

Express UK Delivery

Please note that Express delivery is only available on orders placed before 1pm (GMT) Monday to Friday in the UK.  After 1pm we cannot guarantee express delivery, even if it has been selected.  Please note that this is not a guaranteed next day service, but is an expedited delivery option.  Products which need to be approved by a pharmacist are not suitable for express delivery.

Returns

We hope you will be happy with any items you’ve ordered from us, but if you’re not entirely satisfied, you’ll find details of our returns policy on the link below.

Delivery outside of the EU

Please note that certain medicines and medical devices sold on this website cannot be purchased if you live outside of the European Union.

 

Please visit our Delivery & Returns page for more information.

Reviews

You may also like...

Please wait...